Next Article in Journal
On the Content Bound for Real Quadratic Field Extensions
Next Article in Special Issue
Generalized q-Stirling Numbers and Their Interpolation Functions
Previous Article in Journal
On the Equilibria of Generalized Dynamical Systems
Previous Article in Special Issue
The Cranks for 5-Core Partitions
Article Menu

Export Article

Open AccessArticle
Axioms 2012, 1(3), 395-403; doi:10.3390/axioms1030395

Generating Functions for q-Apostol Type Frobenius–Euler Numbers and Polynomials

Department of Mathematics, Faculty of Arts and Science, University of Akdeniz, 07058 Antalya, Turkey
Received: 30 October 2012 / Revised: 26 November 2012 / Accepted: 28 November 2012 / Published: 7 December 2012
View Full-Text   |   Download PDF [158 KB, uploaded 7 December 2012]

Abstract

The aim of this paper is to construct generating functions, related to nonnegative real parameters, for q-Eulerian type polynomials and numbers (or q-Apostol type Frobenius–Euler polynomials and numbers). We derive some identities for these polynomials and numbers based on the generating functions and functional equations. We also give multiplication formula for the generalized Apostol type Frobenius–Euler polynomials. View Full-Text
Keywords: Euler Numbers; Frobenius–Euler Numbers; Frobenius–Euler polynomials; q-Frobenius–Euler polynomials; q-series; Generating function Euler Numbers; Frobenius–Euler Numbers; Frobenius–Euler polynomials; q-Frobenius–Euler polynomials; q-series; Generating function
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Simsek, Y. Generating Functions for q-Apostol Type Frobenius–Euler Numbers and Polynomials. Axioms 2012, 1, 395-403.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top